I am concerned about a new treatment I started. I began Hyper Saline 7% in my nebulizer to use while doing CPT treatments to help me cough up the mucus settling in my lungs. While I was doing the treatment I was coughing really hard and thought alot of mucus was about to come up but I was coughing up blood. Im not sure why this happened. Could it be that the blood has settled in my lungs and the saline forced it up, or could I have busted a blood vessel coughing? It was dark if that means anything. It was just scary so I wanted advice on this. Thannks!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Asthma , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.